# SDR C2XA00CL047

- Difficulty date: June 11, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 14524968001
- Condition: Torn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CVG-EWR - FLT 4226 - AFTER TAKEOFF, THE AIRCRAFT PRESSURIZATION SYSTEM WENT INOPERATIVE.  THE AIRCRAFT DIVERTED INTO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED SERVICE DOOR SEAL IAW EMB 145 MM 52-00-00.  MAINTENANCE ALSO RERACKED THE CABIN PRESSURE ACQUISITION MODULE AND PERFORMED TEST IAW 21-32-01.  THAE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
